MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US COMPLETION DIST BLK POPUP CAPT; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US COMPLETION DIST BLK POPUP CAPT; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 217855087
Medical Device Problem Codes Component Missing (2306); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Right total knee arthroplasty; (b)(6), (b)(6) 2018.During the procedure, the surgeon performed a distal cut on the patient¿s femur using the pop up distal cutting block.At that moment the saw capture came loose and was detached from the block.It appeared to have a screw missing.The surgeon was confident that the screw was missing before commencing with the cut.The scrub nurse and jnj representative were unable to find any screws in the procedure trays.This all happened as the distal cut was completed.There was no adverse event.Patient outcome post surgery: satisfactory outcome as surgeon was able to complete the procedure without any further delay.Female patient id: (b)(6).
 
Additional Manufacturer Narrative
(b)(4).No device was received.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
COMPLETION DIST BLK POPUP CAPT
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7888759
Report Number1818910-2018-69717
Device Sequence Number11389752
Product Code HWT
UDI-Device Identifier10603295095361
UDI-Public10603295095361
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217855087
Device Lot NumberAH0603
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2018
Supplement Date Received by Manufacturer11/09/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1